# SDR SWAA2022022372800

- Difficulty date: February 13, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY AFT CORNER SCUFF PLATE CRACED / [01] WELDED CRACKED AREA ON FCB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID E10583; S/N;KJ256554;[02] VERIFIED CORRECTIVE ACTION #1
